# SDR DALA13034110976

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 59,110 hours, 43,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE MECHANISM CAM BASE WAS WORN OUT OF ALLOWABLE LIMITS. THE CAM BASE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS. THE RII WAS SATISFACTORY.
